Jan 26, 2011
I wanted to know if being HIV positive gives discoloration to your finger nails and toe nails, or could this be a possible additional medical concern? Or possible medications?
Response from Dr. Henry
Some HIV associated conditions (such as fungal nail infection) or HIV meds (such as zidvudine or emtricitabine) can cause nail discoloration. If any reader knows of any other published link between nail discoloration and HIV or HIV drugs please post. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Ejaculation After Condom Broke Anal Worried I Have HIV
- Stinging Pain After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Swollen Lymph Nodes After Rubbing Penis Worried I Have HIV
- White Spots After Blowjob Worried I Have HIV
- Can Vaginal Disorders Cause Back Pain?
- Once You Have A Std Do You Ever Get Rid Of The Std
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.